×

zbMATH — the first resource for mathematics

On the Fourier-Stieltjes transforms of singular or absolutely continuous measures. (English) Zbl 0162.45202

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bochner, S.: A theorem on Fourier-Stieltjes integrals. Bull. Amer. Math. Soc.40, 271-276 (1934). · JFM 60.0221.03
[2] ?: Boundary values of analytic functions in several variables and of almost periodic functions. Ann. Math.45, 708-722 (1944). · Zbl 0060.24302
[3] ? Function rings and analytic measures. J. Math. Pures et Appliquées42, 209-221 (1963). · Zbl 0117.34003
[4] Eberlein, W. F.: Characterizations of Fourier-Stieltjes transforms. Duke Math. J.22, 465-468 (1955). · Zbl 0065.01603
[5] Helson, H., andD. Lowdenslager: Prediction theory and Fourier series in several variables. Acta Math.99, 165-202 (1958). · Zbl 0082.28201
[6] de Leeuw, K., andI. Glicksberg: Quasi-invariance and analyticity of measures on compact groups. Acta Math.109, 179-205 (1963). · Zbl 0126.12102
[7] Rudin, W.: Fourier analysis on groups. New York: Interscience Publ. 1962. · Zbl 0107.09603
[8] Ryan, R.: Fourier transforms of certain classes of integrable functions. Trans. Amer. Math. Soc.105, 102-111 (1962). · Zbl 0107.09701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.